Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 53, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 4, 2014, 4:52 PM MDT for Torrance County, New Mexico. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2014, 4:52 PM MDT (22:52 UTC)
- Expired
- Aug 4, 2014, 8:45 PM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Torrance County, NM
The radar
The Albuquerque radar (KABX), 74 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 6:00 PM MDT | FLASH FLOOD | 5 Wnw Tajique, NM | THREE BUILDINGS HAD WATER FLOW INTO THEM INCLUDING THE DINING HALL TABERNACLE AND GYMNASIUM. 4.2 INCHES MEASURED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
618
WGUS55 KABQ 042252
FFWABQ
NMC057-050245-
/O.NEW.KABQ.FF.W.0053.140804T2252Z-140805T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
452 PM MDT MON AUG 4 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL TORRANCE COUNTY IN CENTRAL NEW MEXICO
* UNTIL 845 PM MDT
* AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A LINE OF THUNDERSTORM OVER THE MANZANO
MOUNTAINS. THE STORMS PRODUCING VERY HEAVY RAIN WERE DRIFTING
VERY SLOWLY DOWN THE EAST SLOPE OF THE MOUNTAINS TOWARD TORREON
AND MANZANO. RADAR INDICATED 1 TO 3.5 INCHES OF RAIN HAS
ALREADY FALLEN. THIS IS AN ESPECIALLY DANGEROUS FLASH FLOOD
SITUATION...AS ALL OF THE WATER FROM THESE STORMS WILL FLOW INTO
THE SAME DRAINAGES AND EVENTUALLY DOWNSTREAM PAST ROUTE 41 TO
THE LAGUNA DEL PERRO. THE VICINITY OF TAJIQUE...TORREON...
MANZANO...PUNTA...MOUNTAINAIR AND WILLARD WILL BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
&&
LAT...LON 3454 10636 3459 10646 3477 10643 3487 10639
3486 10594 3447 10592
$$1 follow-up statement
662
WGUS75 KABQ 050100
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 PM MDT MON AUG 4 2014
NMC057-050245-
/O.CON.KABQ.FF.W.0053.000000T0000Z-140805T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TORRANCE NM-
700 PM MDT MON AUG 4 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR WEST
CENTRAL TORRANCE COUNTY...
AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM NEAR MANZANO...OR ABOUT 19 MILES WEST OF
ESTANCIA. THE STORM WAS DRIFTING SLOWLY NORTHWARD. MUCH STRONGER
STORMS LINED UP ALONG THE SPINE OF THE MANZANO MOUNTAINS EARLIER...
THEN DRIFTED SLOWLY EASTWARD. RADAR ESTIMATED THE EAST SLOPES OF THE
MANZANO MOUNTAINS RECEIVED BETWEEN 1 AND 4 INCHES OF RAIN. DANGEROUS
RUNOFF IS EXPECTED IN ARROYO DEL CUERVO...TORREON DRAW...CANON
COLORADO...ARROYO MANZANO...ABO ARROYO AND THE OTHER DRAINAGES
DESCENDING FROM THE MOUNTAINS TO THE EAST. WATCH FOR DAMAGED ROADS
WHILE DRIVING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.
&&
LAT...LON 3454 10636 3459 10646 3477 10643 3487 10639
3486 10594 3447 10592
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:17 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 4, 3:17 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT MON AUG 4 2014 .SYNOPSIS... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF CENTRAL AND WESTERN NEW MEXICO TONIGHT. THESE SLOW MOVING...HEAVY RAIN PRODUCING STORMS MAY PRODUCE FLASH FLOODING AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE AREAS. THE DRYING TREND WILL BEGIN ON TUESDAY AS THE UPPER HIGH FLATTENS AND DRY AIR WORKS INTO WESTERN NEW MEXICO. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE...BUT FOCUSED OVER THE NORTH AND NORTHEAST. DRY AIR WILL CONTINUE TO MOVE INTO THE STATE ON WEDNESDAY...AND VERY LITTLE STORM COVERAGE IS EXPECTED. WITH THE LACK OF PRECIPITATION AND CLOUD COVER...TEMPERATURES WILL BE ABLE TO CLIMB TO NEAR SEASONAL NORMALS. STORM COVERAGE WILL REMAIN SUB PAR THROUGH FRIDAY...BUT WILL RAMP BACK UP OVER THE WEEKEND AS THE MONSOONAL PLUME POSITIONS ITSELF OVER THE LAND OF ENCHANTMENT. && .DISCUSSION... AN ACTIVE EVENING IS IN STORE AS HEAVY RAIN PRODUCING STORMS MOVE SLOWLY TO THE EAST AND NORTHEAST. SOME AREAS MAY SEE REPEATED RAINFALL AS STORMS TRAIN OVER THE SAME AREA. RAINFALL RATES UP TO 2 INCHES PER HOUR OR HIGHER ARE POSSIBLE. THOUGH MOISTURE WAS IN PLACE OVER THE WEEKEND...THE EXPANSIVE STORM COVERAGE TODAY IS DUE TO AN UPPER LEVEL LOW...AND TRAILING TROUGH...EXTENDING FROM NEVADA INTO ARIZONA AND FAR WESTERN NM. ADDED LIFT FROM THIS FEATURE...COMBINED WITH A SLIGHT COOLING ALOFT PER THE 12Z ABQ SOUNDING...HAS ALLOWED FOR MANY MORE STORMS TO DEVELOP. THERE WILL LIKELY BE SOME STORMS THAT PERSIST PAST 10 PM...BUT STORM INTENSITY SHOULD BE DECREASING WITH THE LOSS OF DAYTIME HEATING...SO WILL KEEP FFA AS IS. ON TUESDAY...THE DRYING TREND COMMENCES. THE UPPER LEVEL HIGH WILL FLATTEN...ALLOWING SOME DRY WESTERLY FLOW TO MOVE INTO AT LEAST WESTERN NM. THOUGH THE MAIN UPPER LOW DRIFTS OVER NORTHERN CALI AND NEVADA...SOME REFLECTION OF THE TROUGH WILL SCOOT ACROSS NORTHERN NM. WITH THE DRIER AIR MOVING INTO THE WEST...STORMS WILL FAVOR THE NORTH AND NORTHEAST...GENERALLY ALONG AND AHEAD OF THE WEAK TROUGH AXIS. ELSEWHERE STORM COVERAGE WILL DECREASE. PWAT VALUES DECREASE CONSIDERABLY BY WEDNESDAY AS DRY AIR CONTINUES TO FILTER INTO THE STATE...AND THE UPPER LEVEL HIGH SHOULD BUILD BACK NORTHWARD. BETWEEN THE DRY AIR AND SUBSIDENCE UNDER THE HIGH...STORM COVERAGE WILL DECREASE FURTHER. A WEAK BACK DOOR COLD FRONT WILL DO LITTLE...IF ANY...TO ENHANCE PRECIP POTENTIAL. MEANWHILE... TEMPERATURES WILL INCREASE. NEAR TO ABOVE NORMAL TEMPERATURES WILL RETURN. PERHAPS A SLIGHTLY STRONGER BACK DOOR FRONT WILL MOVE DOWN THE PLAINS EARLY THURSDAY...AND EASTERLY UPSLOPE FLOW MAY SPARK A FEW MORE STORMS ALONG THE CENTRAL MTN CHAIN...IF THE NAM IS TO BE BELIEVED. THE GFS ON THE OTHER HAND REMAINS MUCH DRIER...AS THE FRONT HANGS UP IN COLORADO. MEANWHILE...THE UPPER HIGH WILL START TO SHIFT EASTWARD...SLIGHTLY. THE HIGH WILL SHIFT EVEN SLIGHTLY FURTHER EAST ON FRIDAY...ALLOWING SOME MONSOONAL MOISTURE TO CREEP UP INTO SE AZ AND SW NM. OVER THE WEEKEND...THE HIGH WILL BE CENTERED OVER OK/TX...WHICH IS FAVORABLE FOR A MONSOONAL PLUME OVER NM. THUS...THE WEEKEND LOOKS TO BE ACTIVE ONCE AGAIN...ESPECIALLY ACROSS CENTRAL AND WESTERN NM WITH THE POTENTIAL FOR HEAVY RAIN AS PWAT VALUES CLIMB BACK ABOVE NORMAL WITH SLOW STORM MOTIONS. 34 && .FIRE WEATHER... ANOTHER WET AFTERNOON AND NIGHTTIME BEFORE DRIER AIR BEGINS TO INFILTRATE NEW MEXICO FROM THE WEST AND NORTHWEST TUESDAY. SLOW CELL MOVEMENT TO THE NORTHEAST WILL LEAD TO SOME LOCALLY HEAVY RAIN WHICH COULD PRODUCE FLOODING THROUGH THIS EVENING. DEWPOINTS BEGIN A DOWNWARD TREND NORTHWEST TUESDAY THEN SPREAD OVER MORE OF THE WEST AND NORTH WEDNESDAY INTO THURSDAY. DRIER AIR ALOFT WILL LEAD TO HIGH HAINES OVER THE NORTHWEST AND NORTH CENTRAL WEDNESDAY INTO FRIDAY. HIGH TEMPERATURES WILL TREND WARMER AND CLOSER TO AVERAGE AS THE WORK WEEK PROGRESSES...WHILE OVERNIGHT LOWS REMAIN ABOVE AVERAGE. A WEAK WIND SHIFT IN THE NORTHEAST WEDNESDAY MAY COOL HIGHS A BIT WEDNESDAY INTO THURSDAY OVER THAT PART OF THE STATE BUT DEW POINTS DON/T SHOW A CORRESPONDING INCREASE. DESPITE THE LOWER DEW POINTS...OVERNIGHT HUMIDITY RECOVERIES REMAIN GOOD OR BETTER THROUGH THE WEEK...AND LATE DAY MIN RH VALUES DON/T FALL MUCH BELOW 15 PERCENT FOR MORE THAN A COUPLE OF HOURS MAINLY NORTHWEST MID TO LATE IN THE WORK WEEK. SHOWERS AND STORMS WILL CONSEQUENTLY BE FOCUSED OVER THE HIGHER TERRAIN AND NORTHEAST TUESDAY...AND OVER THE HIGHER TERRAIN WEDNESDAY BUT WILL OVERALL BE FEWER IN NUMBER. THURSDAY CHANCES FOR WETTING RAIN WILL BE BEST OVER THE SOUTHWEST AND CENTRAL MOUNTAIN CHAIN INTO THE NORTHEAST...AND FRIDAY WILL SEE SIMILAR CHANCES. BY THE END OF THE WEEK/SATURDAY...FORECAST MODELS LEAN TOWARDS A POTENTIALLY WETTER PATTERN RETURNING. A WEAK TROUGH ALIGNED ACROSS CALIFORNIA AND A REBOUNDING RIDGE OF HIGH PRESSURE ALOFT OVER NEW MEXICO COULD ALLOW A TAP OF SUBTROPICAL MOISTURE TO IMPACT WESTERN AND POSSIBLY CENTRAL NEW MEXICO. MODELS DISPLAY SOME VARIABILITY EXACTLY WHERE AND WHETHER THIS PATTERN WILL SET UP...SO CONFIDENCE ISN/T GREAT...ESPECIALLY AS THERE SEEMS TO BE A PARADE OF DISTURBANCES IN THE WESTERLIES ACROSS THE NORTHERN TIER OF THE U.S. AND SOUTHERN CANADA CAPABLE OF BRIEFLY SQUASHING THE RIDGE AND SHIFTING THE OVERALL PATTERN TO THE WEST OR EAST. && .AVIATION... 18Z TAF CYCLE WIDESPREAD CONVECTION THROUGH 05/03Z WESTERN AND CENTRAL NM AND SPREADING INTO NE NM...WITH CELLS SLOWLY DRIFTING TO THE NORTHEAST. OCCASIONAL MT OBSCURATIONS IN LOCAL MVFR CIGS/VSBYS IN TSRA SFC WND GUSTS 35KT. CONVECTION EXPECTED TO TAPER OFF WITH LINGERING -SHRA THEREAFTER. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 88 60 90 / 40 20 10 5 DULCE........................... 55 80 51 84 / 60 20 20 5 CUBA............................ 56 78 54 83 / 60 30 20 5 GALLUP.......................... 55 83 53 86 / 40 20 10 10 EL MORRO........................ 54 77 52 81 / 40 20 10 10 GRANTS.......................... 55 82 53 85 / 60 20 20 5 QUEMADO......................... 54 80 54 81 / 60 20 20 10 GLENWOOD........................ 58 86 59 88 / 20 10 20 10 CHAMA........................... 48 76 46 79 / 70 30 20 10 LOS ALAMOS...................... 57 77 56 82 / 60 30 20 10 PECOS........................... 53 75 54 81 / 80 30 20 10 CERRO/QUESTA.................... 51 76 49 80 / 50 40 30 10 RED RIVER....................... 46 70 46 74 / 70 50 40 10 ANGEL FIRE...................... 47 74 46 78 / 60 50 30 10 TAOS............................ 53 78 50 84 / 50 30 20 5 MORA............................ 52 75 51 82 / 70 40 30 10 ESPANOLA........................ 60 82 57 88 / 50 20 20 5 SANTA FE........................ 56 79 56 83 / 70 30 20 5 SANTA FE AIRPORT................ 59 82 57 87 / 70 30 20 5 ALBUQUERQUE FOOTHILLS........... 62 84 61 88 / 70 20 20 5 ALBUQUERQUE HEIGHTS............. 66 86 65 90 / 60 20 20 5 ALBUQUERQUE VALLEY.............. 65 87 64 92 / 60 20 20 5 ALBUQUERQUE WEST MESA........... 65 86 65 91 / 60 20 20 5 LOS LUNAS....................... 65 86 64 91 / 60 20 20 5 RIO RANCHO...................... 66 87 65 92 / 60 20 20 5 SOCORRO......................... 65 88 66 93 / 60 20 20 5 SANDIA PARK/CEDAR CREST......... 60 82 59 86 / 70 30 20 10 TIJERAS......................... 60 81 59 86 / 70 30 20 5 MORIARTY/ESTANCIA............... 56 80 56 83 / 70 30 20 10 CLINES CORNERS.................. 57 80 57 85 / 70 30 20 10 GRAN QUIVIRA.................... 60 80 59 84 / 40 30 20 10 CARRIZOZO....................... 62 82 62 86 / 30 20 20 10 RUIDOSO......................... 56 76 57 82 / 30 40 20 20 CAPULIN......................... 58 79 57 84 / 20 50 40 20 RATON........................... 56 84 55 88 / 30 40 30 10 SPRINGER........................ 57 83 56 88 / 40 40 30 10 LAS VEGAS....................... 56 79 55 85 / 70 40 20 10 CLAYTON......................... 61 89 62 93 / 5 30 20 5 ROY............................. 61 82 60 88 / 10 30 20 5 CONCHAS......................... 67 90 65 96 / 10 20 20 5 SANTA ROSA...................... 65 87 65 93 / 10 10 20 5 TUCUMCARI....................... 66 93 66 98 / 5 10 10 5 CLOVIS.......................... 62 88 64 93 / 5 5 5 5 PORTALES........................ 63 89 65 94 / 5 5 5 5 FORT SUMNER..................... 66 89 66 95 / 5 10 10 5 ROSWELL......................... 67 92 68 97 / 5 5 5 5 PICACHO......................... 62 84 63 89 / 10 20 20 10 ELK............................. 58 78 60 82 / 10 50 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ504>508-511-512-514-517>522-524. && 34
Hazardous weather outlook, Aug 4, 5:33 AM MDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 533 AM MDT MON AUG 4 2014 NMZ501>540-051200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 533 AM MDT MON AUG 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE SLOWLY NORTH ACROSS CENTRAL AND WESTERN NEW MEXICO AND PRODUCE LOCALIZED AREAS OF TORRENTIAL RAINFALL THROUGH THIS EVENING. THIS ACTIVITY HAS THE POTENTIAL TO TRAIN REPEATEDLY OVER THE SAME AREAS...THUS LEADING TO RAINFALL AMOUNTS OF 1 TO 2 INCHES IN JUST ONE HOURS TIME. AREAS THAT HAVE RECENTLY EXPERIENCED HEAVY RAINFALL WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING...AS WELL AS IN URBAN DRAINAGES AND OVER WILDFIRE BURN SCAR AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL TAPER OFF TUESDAY OVER MUCH OF THE AREA HOWEVER LOCALLY HEAVY RAINFALL IS STILL POSSIBLE. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ONLY ISOLATED STORMS ARE EXPECTED WEDNESDAY. THE COVERAGE OF SHOWERS AND STORMS WILL INCREASE SLIGHTLY ONCE AGAIN THURSDAY THROUGH THE WEEKEND WITH VERY LOCALIZED AREAS OF HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Local storm report, Aug 4, 3:36 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD BANDELIER NATL MONUMENT 35.78N 106.27W
08/04/2014 SANDOVAL NM BURN SCAR SPOTS
WATER ROSE 5 TO 6 FEET IN FRIJOLES CREEK AT THE
BANDALIER NATIONAL MONUMENT VISITORS CENTER
&&
EVENT NUMBER ABQ1401141
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 3:52 AM MDT | Flash Flood Watch | ABQ | 18 hr | |
| Aug 4, 12:33 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 117 min |
| Aug 4, 12:58 PM MDT | Flash Flood Warning | ABQ | Cibola | 3 hr |
| Aug 4, 1:12 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 4 hr |
| Aug 4, 1:39 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Aug 4, 2:13 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 2 hr |
| Aug 4, 2:34 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 3 hr |
| Aug 4, 2:47 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 88 min |
| Aug 4, 2:55 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 2 hr |
| Aug 4, 2:59 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 91 min |
| Aug 4, 3:17 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 88 min |
| Aug 4, 3:26 PM MDT | Areal Flood Advisory | ABQ | Mora, Sandoval, San Miguel, Santa Fe | 2 hr |
| Aug 4, 3:43 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Aug 4, 3:58 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 2 hr |
| Aug 4, 4:14 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| Aug 4, 4:22 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 83 min |
| Aug 4, 5:03 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 87 min |
| Aug 4, 5:09 PM MDT | Areal Flood Advisory | ABQ | Socorro | 111 min |
| Aug 4, 5:27 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.